CSpace
一类非线性不确定系统的结构性质
秦化淑1; 梅生伟2; 李岷珊3
1998
Source Publication系统科学与数学
ISSN1000-0577
Volume018Issue:003Pages:353
Abstract考察一类带有匹配不性的非线性系统,采用微分拓扑方法,将标称系统关于局部能控分解的结果和(f,g)-不变分布的Quaker引理推广到非线性不确定性系统。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40820
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.清华大学
3.北京交通大学
Recommended Citation
GB/T 7714
秦化淑,梅生伟,李岷珊. 一类非线性不确定系统的结构性质[J]. 系统科学与数学,1998,018(003):353.
APA 秦化淑,梅生伟,&李岷珊.(1998).一类非线性不确定系统的结构性质.系统科学与数学,018(003),353.
MLA 秦化淑,et al."一类非线性不确定系统的结构性质".系统科学与数学 018.003(1998):353.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[秦化淑]'s Articles
[梅生伟]'s Articles
[李岷珊]'s Articles
Baidu academic
Similar articles in Baidu academic
[秦化淑]'s Articles
[梅生伟]'s Articles
[李岷珊]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[秦化淑]'s Articles
[梅生伟]'s Articles
[李岷珊]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.